# SDR 2VKA820

- Difficulty date: October 4, 2021
- Submitted: October 9, 2021
- Operation: Air carrier
- Aircraft: N820SF
- Make and model: Bell 407
- Aircraft serial: 53279
- Aircraft time: 10,401 hours, 35,840 cycles
- Engine: Allsn 250C47B
- Engine time: 28,886 hours, 7,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Component: Longeron, Bell, NA
- Component part number: 206031314037AND173
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT LONGERONS IN THE TAIL CONE PART NUMBERS 206-031-314-037 AND 206-031-314-145 ARE CRACKED IN HALF AT STATION 192.
